Hi, Roni! That does sound frightening but try not to stress out because that will only make things worse.
Sometimes, medications cause reactions in our bodies so this might be what is happening. Also, perhaps it is shingles. That's caused by the chicken pox virus. If you have had chicken pox, you can get shingles. We had a member get shingles a few months ago and she itched and little blisters formed, too. It was on her face and her eyes. If you get blisters on your eyelids, I would see an opthomologist and be checked out. You don't want to mess with your eyes. I'm not a doctor but this is what I would do.
Were you thoroughly checked out after your tick bite? It not, you need to be checked out, hopefully by a Lyme literate doctor. The Lyme forum could help you there.
Try not to freak out. Don't ask for trouble. Take one day at a time and find out what is going on with you. It could be something like shingles or a bad medicine reaction. That will go away.
Let us know what you find out. We really do care about you.
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7